# SDR SCNA20210203012

- Difficulty date: January 24, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N832SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40243
- Aircraft time: 36,371 hours, 15,353 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Dented
- Location: Rt Wing Inbd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS ON UNDERSIDE OF NR 7 RT WING INBD GROUND SPOILER.  REPAIRED MULTIPLE DENTS ON UNDERSIDE OF NR 7 RT WING INBD GROUND SPOILER B737-800 SRM 51-70-01 REPAIR GENERAL PARA 4 PG 202-205.  ALODINED, PRIMED, AND RESTORED PAINT IN REF TO B737-800 AMM 57-21-41-370-803 PARA 4 ; B737-800 AMM 51-21-72-160-022 & B737-800 AMM 51-21-99-300-802.
